# SDR RAIA00703060

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 18,727 hours, 17,991 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A11
- Part serial: 311679
- Condition: Shutdown
- Location: Left
- Part time: 14,549 hours, 13,087 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

FLT NR 3552 - PIT - LEFT ENGINE STALL AND UNCOMMAND SHUT DOWN ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE, OPS AND LEAK CHECKS GOOD.
